BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 4 >

Please use this identifier to cite or link to this item:

Title: Fractional Korovkin Theory Based on Statistical Convergence
Authors: Anastassiou, George A.
Duman, Oktay
Keywords: Korovkin Theorem
Statistical Convergence
Fractional Calculus
Caputo Fractional Derivatives
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 4, (2009), 381p-396p
Abstract: In this paper, we obtain some statistical Korovkin-type approximation theorems including fractional derivatives of functions. We also show that our new results are more applicable than the classical ones.
Description: 2000 Mathematics Subject Classification: 41A25, 41A36, 40G15.
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 4

Files in This Item:

File Description SizeFormat
2009-381-396.pdf458.6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License